# SDR VNAA202512020035

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Part number: CC670221353
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER WEB HAS AREAS OF CORROSION ON INNER SURFACE.   CC670-22135-3    LOWER WEB
